MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP F1 SAG SAW; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP F1 SAG SAW; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Catalog Number 1900034000
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30 2025.This report summarizes 2 events for the failure: overheating of device.2 events had problem identified before clinical use/exposure; there was no patient involvement.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 2 events were reported for this quarter.Product return status: 1 device investigation type has not yet been determined.1 device was received.Evaluation findings (results/components): 1 device: results pending completion of investigation / part/component/sub-assembly term not applicable 1 device: degradation problem identified, overheating problem identified / motor(s) product disposition: 1 device: serviced and returned to customer 1 device: product disposition is not yet determined additional information: 2 devices were not labeled for single-use.2 devices were not reprocessed or reused.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.On 12/8/2025 stryker instruments discontinued the practice of filing mdrs for complaints related to a device overheating, warming up, or becoming too warm/hot to the touch for devices registered under hwe product code in accordance with fda's "final guidance on medical device reporting for manufacturers" section 2.15.This malfunction has not caused or contributed to any serious injuries or deaths in at least two years.No new mdrs will be filed for this malfunction and corrected supplemental mdrs will be submitted if necessary for any events pending device investigation.Mfr report # 3015967359-2025-99447.
 
Event or Problem Description
No change.

Brand Name
F1 SAG SAW
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key23399773
Report Number3015967359-2025-99447
Device Sequence Number15964231
Product Code HWE
UDI-Device Identifier07613327072006
UDI-Public07613327072006
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number1900034000
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer09/30/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown